# SDR 2003F00639

- Difficulty date: October 16, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Chip Detector
- Part number: 430340003101
- Part serial: 0371
- Condition: Failed
- Location: Main Xmsn
- Part time: 1,810 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

C/FL (CHIP DETECTOR FAILURE) LIGHTS INTERMITTENT.
